# SDR AALA201904220003

- Difficulty date: April 19, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 14,236 hours, 6,403 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240006C
- Part serial: RFM25206
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FWD RH PASSENGER DOOR HAS LOW EMERGENCY CYLINDER PRESSURE., RECHARGED FWD RH PASSENGER DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW A319 AMM 52-10-00-614
